# SDR GLBA2012040202

- Difficulty date: April 2, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 32,528 hours, 39,837 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A HOLE IN THE FUSELAGE FARING, RT SIDE UNDER AFT WING, AFT OF FS 363.250, 2.25 INCHES JUST ABOVE STRINGER 1R, .687 BY .25.   REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-53-018.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.  MAJOR REPAIR
